# SDR SWAA2012120310110

- Difficulty date: November 28, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 81,410 hours, 61,462 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 6550820
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER LEADING EDGE PANEL O/B OF NR 3 SLAT ACTUATOR DELAMINATED (MARKED).  REPAIRED PER SRM 57-41-01-2R-8.
